Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My TSH levels are 31. Currently I am on Eltroxin 100. Should I reduce my eltroxin dosage?

Hi doc, I'm 35 and my TSH levels are .31. Currently I'm on Eltroxin 100. Should I reduce my eltroxin dosage? Plz suggest. Earlier when I was on Eltroxin 150, I started developing a pain in my breasts when I touch it, but after redusing the dosage to 100. I was fine. Now the same thing is happening.... a very slight pain in my breasts when I accidentally touch it. I'd apprecaite it if you could give me suggestions. I apprecaite your time. Thank you. :)
Asked On : Fri, 8 Oct 2010
Answers:  2 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
Your report of TSH is not clear,if it is 0.31 then you may reduce the dose after consulting your doctor.
Do not reduce by yourself.
Ok and bye.
Answered: Sun, 28 Aug 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

Hi..., the TSH level is mildly elevated... The Eltroxin is not related to the pain in the breast..
you need to be clinically examined and evaluated to find the cause of pain int the breast,
to rule out the infections of breast.. consult a surgeon...
Hope I have answered your question..

Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor